Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      HI IVE BEEN READING THE B.B BOARD FOR SOME TIME AND DECIDE TO
      SHARE MY EXDPERINCE WITH GD.I WAS DIGANOSE WITH GD IN DECEMBER 1996 I GOT THE HEART PALPITATION, NERVOUNESS,WEIGHT LOSE,ETC. I WAS PUT ON AND STILL ON T PILLS. IT WAS VERY HARD FOR ME THE FIRST 6 MONS. I EVEN GOT SERVER ANXIETY AND WAS SEND TO A PSYCHIATRIST, BUT IT HAS GOTEN BETTER, EVERY SO OFTEN I STILL GET HEART PALPATIONS.

      QUESTION?
      MY DOCTOR SAYS THAT MY LEVELS AR NORMAL, BUT I STILL GET THEESI UGLY HEART PALPATIONS THAT SOME TIMES SCARE ME HAVE TO DEATH I ASKED HIM IF THAT WAS NORMAL AND HE SAID THAT I SHOULD’NT FELL THEM ANY MORE SINCE MY LEAVELS ARE NORMAL MY DOCTOR DID SO MANY EKG AND SAID EVERY THING WAS FINE.
      CAN ANY ONE RELATE TO THAT.
      I

      Anonymous
        Post count: 93172

        Welcome to the BB, Nel. Heart palpatations are common in people who
        are running hyperactive. Sounds like you may be. Have you had any RAI or surgery?
        some people on this BB take beta blockers, but this is about all I myself can say
        to you.
        Also, Please read the BB rules at the beginning. No caps are allowed. Makes it very difficult to read.
        Many ppl here have eye problems. Thanks for your understanding and for
        posting. Hopefully someone more knowledgable here can help you.

        Regards,
        JAN

        Anonymous
          Post count: 93172

          Hi Jan,
          I was hyperactive several months ago then I became hypoactive for about 2 months and now my rsults are in the normal range. At the beging of my diagnose i
          was put on Zebeta ( beta blockers) I took those for 3 months.
          No I havent had any RAI or surgery done yet, the doctors says I should be on med. for at least a full year before we take another step.
          Sorry for caps letters. Thanks Jan for your input, greatly apreciated.

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.